On the$L$^{$p$}-boundedness of pseudo-differential operators with non-regular symbols

Naohito Tomita Department of Mathematics Graduate School of Science, Osaka University

Spectral Theory and Operator Algebra mathscidoc:1701.32004

Arkiv for Matematik, 49, (1), 175-197, 2009.3
In this paper, we consider the continuity property of pseudo-differential operators with symbols whose Fourier transforms have compact support. As applications, we obtain the$L$^{$p$}-boundedness for symbols in Besov spaces and in modulation spaces.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 554 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{naohito2009on,
  title={On the$L$^{$p$}-boundedness of pseudo-differential operators with non-regular symbols},
  author={Naohito Tomita},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203628973735991},
  booktitle={Arkiv for Matematik},
  volume={49},
  number={1},
  pages={175-197},
  year={2009},
}
Naohito Tomita. On the$L$^{$p$}-boundedness of pseudo-differential operators with non-regular symbols. 2009. Vol. 49. In Arkiv for Matematik. pp.175-197. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203628973735991.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved